ORTHOGONALIZING WEIGHTS OF TCHEBYCHEV SETS OF POLYNOMIALS

Cited 19 time in webofscience Cited 0 time in scopus
  • Hit : 187
  • Download : 0
We characterize distributions with respect to which the members of a Tchebychev set of polynomials are orthogonal when they satisfy differential equations with polynomial coefficients. As an application, we find a real weight of bounded variation with support in [0, infinity) for Bessel polynomials.
Publisher
LONDON MATH SOC
Issue Date
1992-07
Language
English
Article Type
Article
Citation

BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.24, pp.361 - 367

ISSN
0024-6093
DOI
10.1112/blms/24.4.361
URI
http://hdl.handle.net/10203/58293
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 19 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0